# SDR SWAA2022030134666

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FWD WALL PANEL SUPPORT BRACKET AT STA 727 RBL 6 HAS CORROSION ON LOWER AFT SURFACE / REMOVED DAMAGED AFT CARGO BAY FWD WALL PANEL SUPPORT BRACKET AND REPLACED WITH NEW PO# 704606 IAW SRM 51-40-02-0G-0. 57403U 01/06/2019 AND BOEING D-WG# 144A2600 AT STA 727 RBL 6. DAMAGE TO BE OUT OF LIMITS DUE TO NO LIMITS LISTED IN SRM.
